Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 659761, 23 pages
http://dx.doi.org/10.1155/2012/659761
Research Article

Some New Refined General Boas-Type Inequalities

1Department of Mathematics, University of Zagreb, Bijenička cesta 30, 10000 Zagreb, Croatia
2Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia
3Faculty of Civil Engineering, University of Zagreb, Fra Andrije Kačića-Miošića 26, 10000 Zagreb, Croatia

Received 1 February 2011; Accepted 23 February 2011

Academic Editor: Lars-Erik Persson

Copyright © 2012 A. Čižmešija et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We state and prove a new refined Boas-type inequality in a setting with a topological space and general 𝜎-finite and finite Borel measures. As a consequence of the result obtained, we derive a new class of Hardy- and Pólya-Knopp-type inequalities related to balls in 𝑛 and prove that constant factors involved in their right-hand sides are the best possible.